# SDR AALA20190509001

- Difficulty date: May 9, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 54,543 hours, 22,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A1308U15
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: STIFFENER AT BS 663 AND LBL 25 JUST OUT BOARD OF PACK EXHAUST DUCT CUTOUT ON AFT SIDE OF VAPOR BARRIER IS CRACKED AT LOWER CORNER RADIUS. REPLACED STIFFENER PER 51-00-05-1.
